Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

Do you think it's the accutane....

Recommended Posts

hey

for the first 6 weeks being on accutane I've felt absolutely nothing

now in week 7 all of a sudden I'm tired & lack energy...my mood is fine, but my energy isn't there

I can't think of any reason why this would be the case, you think it could be the accutane??

again, I felt nothing up until this, the 7th week

Link to comment
Share on other sites

I felt this way on my accutane course around month 2, went to the dr because I thought I had mono. Test came back neg but turns out I had strep throat (throat wasn't even that sore I was just tired and my body was aching). My suggestion would be to go see a dr because you maybe sick and need medicine but you may not feel the need 2 go b/c you maybe quick 2 blame it on the accutane.

Link to comment
Share on other sites

i would say its definitely the accutane. I too get tired and i just feel like staying in bed all day. it takes a lot of will power to get myself out of bed :doubt: not good for a college student!

Link to comment
Share on other sites

I bet it is the accutane. i am two months post tane and i'm getting my energy back. there for awhile, i felt like an 80 yr old. couldn't open jars or get up off the floor w/o it hurting. stick it out as long as possible!

Link to comment
Share on other sites

Yes accutane does this. I felt fatigue and also I just felt like a different person, I even dreamed differently. Very strange feelings when I was on it. But in any case, it saved me.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×